# SDR UIEA2017112702305

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,759 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rivet
- Part number: BACR15BA6B11C
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FIXED T/E RBL 372 - RBL 392 RIVET CORRODED.  REMOVED THE RIVET IAW SRM 51-40-02, REV.1. INSTALLED A NEW RIVET IAW  DWG 65B03710 SH2, REV J, AND SRM 51-40-02,  REV 1.  CHECKED NORMAL.
